# SDR DXTA2009031603549

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 2,446 hours, 1,899 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pcb
- Part number: 66187351
- Part serial: 0256
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,899 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE WAS LOWERED RED GEAR UNLOCK ILLUMINATED; NO GREEN GEAR LIGHTS, NO HYD PRESS LIGHT. AFTER 20 SEC GEAR CAME DOWN NORMALLY.  REMOVED AND REPLACED LANDING GEAR CONTROL PCB PER MAINT. CONTROL REQUEST IAW MM 24-51-02. ACCOMPLISHED GEAR SWINGS, OPERATIONAL CHECK GOOD.
